# SDR 2018FA0000209

- Difficulty date: May 18, 2018
- Submitted: July 10, 2018
- Operation: General aviation
- Aircraft: N966LT
- Engine: Lyc IO360L2A
- Engine time: 348 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21104
- Condition: Bypassing
- Location: Engine
- Part time: 348 hours
- Component: Engine, Lyc
- Component part number: IO360L2A
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START NOTED ENGINE RUNNING ROUGH. PILOT REPORTED. MAINTENANCE FOUND NR 2 CYLINDER EXHAUST VALVE STUCK OPEN.
